Clots in urine for 3 days - turbt scab coming off?

  • 5 replies
  • 43 subscribers
  • 148 views

3 days of constant weeing and passing clots, I’m assuming it’s the scab coming off, wees don’t hurt but feel so strange it makes you tense, is this normal? 

  • Hi  . If you have recently had a TURBT procedure then it is common to pass clots at about the 10-15 day point. As you say it is part of the natural healing process as the scab breaks away. It is a strange sensation when they pass. Really important to drink plenty of water to keep things flushed out and prevent blockages. If bleeding persist or gets worse then contact your medics. Best wishes.

    Best wishes to All,   rily.

    Community Champion Badge

    What is a Community Champion ?

  • This is quite normal, however if it clots too much, that you can't pass urine. Phone ambulance explain situation & once in hospital rhwy will wash out your bladder to make it more comfortable xxx 

    Kimdav

  • Kindav, not being able to pee is called urinary retention. It’s a medical emergency. You must go immediately to A&E. it’s very very painful. Leo

  • Hi ,

    I hope you've found the replies here helpful. It's never a bad idea to contact your care team if you're in any way concerned. It's what they're there for, and they'll be glad to hear from you. Slight smile You can also speak to our Cancer Information Nurse Specialists on the Macmillan Support Line, or by asking a question in our Ask a Nurse forum group.

    Just to let you know, I have moved your post out of the old discussion thread you replied to, and have made your post a new discussion of its own. That way members will be able to see it is a new question, and hopefully you'll get even more people sharing their experiences.

    All the best,
    Matthew
    Macmillan Online Community Team

  • Yes you are right, I didn't want to over dramatise. This happened to my husband. But as I've said before all is great now xx

    Kimdav